Hahn-Banach theorems and subgradients of set-valued maps

Jian Wen Peng, Heung Wing Joseph Lee, Wei Dong Rong, Xin Min Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

9 Citations (Scopus)

Abstract

Some new results which generalize the Hahn-Banach theorem from scalar or vector-valued case to set-valued case are obtained. The existence of the Borwein-strong subgradient and Yang-weak subgradient for set-valued maps are also proven. We present a new Lagrange multiplier theorem and a new Sandwich theorem for set-valued maps.
Original languageEnglish
Pages (from-to)281-297
Number of pages17
JournalMathematical Methods of Operations Research
Volume61
Issue number2
DOIs
Publication statusPublished - 1 Jun 2005

Keywords

  • Hahn-Banach theorem
  • Lagrange multiplier theorem
  • Sandwich theorem
  • Set-Valued map
  • Subgradient

ASJC Scopus subject areas

  • Software
  • Mathematics(all)
  • Management Science and Operations Research

Cite this